# SDR DALA2025100307208

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 77,220 hours, 29,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 684 BTW RBL 59 AT W2. CORROSION LEVEL 2- FLOOR SUPPORT BS 684 BTW RBL 59 WAS REPLACED PER B757-200 SRM 51-40-02-0G AND DWG 143N5122 REV. A. (1230774)
